# SDR DALA2016100306961

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,445 hours, 23,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV ORIG, PERFORMED CUT OUT OF DAMAGE AS SHOWN FIG 1.  C/W HFEC AND BHEC PER PRI 551316-14 REV ORIG NR ITEMS 2034.  FABRICATED REPAIR PARTS AS SHOWN FIG 1 REF PRI 551316-14 REV ORIG.  COMPLETED REPAIR PER PRI 551316-14 REV ORIG COMPLETING ER/A 551316-14 REV ORIG.
